MAUDE Adverse Event Report: DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND
Catalog Number 659760V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a palodent v3 univ 2 ring refil broke during use.No injury occurred.
 
Additional Manufacturer Narrative
Investigation return.12-15-2025: returned product 1 palodent v3 ring universal blue (new and improved v5 design) broken in half at the pivot point.Overmolding date codes verified ¿c¿ for march and ¿q¿ for 2025.Product does not meet specifications therefore dhr and retain evaluation will be conducted.(b)(4).Retain.12-15-2025: final packaging product retains are not kept as per normal procedure.Ring over-molding retain from item# 759870 lot#¿s 09963998 & 09963999 were pulled, reviewed, and deemed acceptable as per (b)(4) and meet all form/fit/function.(b)(4).Dhr.12-15-2025: dhr for item# 659760v lot# 10297441 has been pulled, reviewed, and attached to this case.Dhr review did not indicate any production issues while packaging/labeling the palodent v3 univ 2 ring refil.Work order (b)(4) is the packaging work order which utilized 2 over-molding of the springs to rings production work orders/runs for item# 759870 v5 ring universal ¿ palodent in which were lot#¿s 09963998 (mfg 03-2025) & 09963999 (mfg 03-2025).The over-molding work order is only to mold the tynes to the spring.Dhr review for item# 759870 lot#¿s 09963998 & 09963999 did not indicate any production issues, nor any comments noted with all inspections performed and deemed acceptable by the operator(s) and quality as per (b)(4).The over molded rings utilize item# 120011 v3 spring universal sub assembled in which are processed on a separate work order.Dhrs for item# 120011 lot# 09980657 (spring used on work order# (b)(4)) and item# 120011 lot# 09980658 (spring used on work order# (b)(4)) did not indicate any issues during production, with all acceptance criteria met for both work orders as per (b)(4).

Brand Name
PALODENT V3 UNIV 2 RING REFIL
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23464294
Report Number2515379-2025-00029
Device Sequence Number18709321
Product Code DZN
UDI-Device IdentifierD002659760V1
UDI-PublicD002659760V1
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659760V
Device Lot Number10297441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/03/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown